# SDR UALA2011050902300

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 49,876 hours, 5,909 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EEL LIGHT IN FRONT OF SEAT 33L INOPERATIVE.  RELAMPED, CHECKS OKAY.
